| Model Number |
SN6AT3 |
| Medical Device Problem Codes |
Device Damaged by Another Device (2915); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that during the intraocular lens (iol) implant procedure noticed that the lens was scratched on outside edge after insertion.The lens was still implanted in the eye.There was no patient harm reported.Additional information has been requested.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.A qualified cartridge was indicated with a non-qualified viscoelastic.It is unknown if a qualified handpiece was used.The root cause for the reported damage may be related to a failure to follow the instructions for use (ifu).A non-qualified viscoelastic was indicated.It is unknown if a qualified handpiece was used.The ifu instructs: company foldable iols are qualified for use with an company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The ifu instructs that an company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.Information was provided that the reported damage was on the edge and the lens remains implanted.The manufacturer internal reference number is: (b)(4).